## WOODROW WILSON AWARD – DINNER TIMELINE ST REGIS HOTEL – MEXICO CITY – NOVIEMBRE 12, 2019

Time	Action	Information
19:00-19:50	General Reception Begins	Location: Astor Lounge and Ballroom Registration Table located in the corner near windows of Astor Lounge
19:50-20:00	Reception ends	Guests move to respective tables in Astor Ballroom. Hosts will help guests to find their seats.
20:00	Event Begins Welcome (3 minutes)	Olivia Soledad will introduce Felipe Garcia Moreno off-stage and Felipe Garcia Moreno will approach the stage Felipe Garcia Moreno welcomes guests NOTE: Olivia Soledad will give Felipe Garcia Moreno two minute heads up
20:03	Wilson Center 50 Video (5 minutes)	<i>NOTE:</i> Felipe Garcia Moreno will exit the stage as the lights dim and the video begins and return to his seat.
20:08	Mexico Institute Introduction Dinner Introduction (8 minutes)	As video concludes, Luis Tellez and Earl A. Wayne, Co-Chairs, will approach the stage; Luis Tellez and Earl A. Wayne will introduce the Mexico Institute, thank sponsors, announce dinner and invite guests to eat <i>NOTE: Olivia Soledad will give Luis Tellez and Earl A. Wayne a</i> <i>two-minute heads up</i>
20:16	Dinner Begins (44 minutes)	Program will resume after everyone has been served dessert and the head table has been cleared.
21:00	Introduction of the Woodrow Wilson Awards (2 minutes)	NOTE: Duncan Wood and Earl A. Wayne will approach stage Duncan Wood will give introductory remarks to WWA, introduce Earl. A. Wayne and step off-stage NOTE: Olivia Soledad will give Duncan Wood one minute heads up.
21:02	Introduction of Award for Public Service (3 minutes)	Earl A. Wayne speaks in tribute to Marta Sanchez at conclusion of remarks, video will begin, and Earl A. Wayne will step off stage.
21:05	Doña Marta Sánchez Soler Tribute Video (7 minutes)	As video concludes, Earl A. Wayne will return to the stage, & welcome Marta Sánchez to the stage. <i>Music plays</i> . Marta Sánchez will approach the stage. Earl A. Wayne will hand the award to Marta Sánchez. <i>NOTE: Olivia Soledad will give Marta Sánchez two minute heads up as the video is ending</i> .
21:12	Doña Marta Sánchez Soler accepts award (7 minutes)	Marta Sánchez, 5 minute speech NOTE: Earl A. Wayne will remain on stage. After speech, Luis Tellez, Duncan Wood & Felipe Garcia Moreno will proceed to the stage to congratulate Sánchez and pose for a group photo. All except Luis Tellez will return to seats.
21:19	Transition and introduction of Award for Corporate Citizenship (3 minutes)	Luis Tellez introduces Don Juan Ignacio Gallardo Thurlow. At conclusion of remarks, video will begin & Luis Tellez will step off stage.
21:22	Don Juan Ignacio Gallardo Thurlow Tribute Video (7 minutes)	<ul> <li>As video concludes, Luis Tellez will return to the stage, &amp; welcome Don Juan Ignacio Gallardo Thurlow to join him on stage. <i>Music plays</i>.</li> <li>Don Juan Ignacio Gallardo Thurlow will approach the stage and will be handed the Award by Luis Tellez</li> <li><i>NOTE Olivia Soledad will give Don Juan Ignacio Gallardo Thurlow 2 minute heads up as the video is ending</i></li> </ul>
21:29	Don Juan Ignacio Gallardo Thurlow accepts Award (7 minutes)	Don Juan Ignacio Gallardo Thurlow, 5 minute Speech NOTE: Luis Tellez will remain on stage. After speech, Felipe Garcia Moreno, Duncan Wood, Earl A. Wayne will proceed to the stage to congratulate Gallardo and pose for a group photo. All except Felipe Garcia Moreno will return to seats.
21:36	Transition and introduction of Mexico Institute Award for Contributions to the Bilateral Relationship (3 minutes)	Felipe Garcia Moreno introduces Antonio Madero Bracho. At conclusion of remarks, video will begin & Felipe Garcia Moreno will step off stage.

21:39	Don Antonio Madero Bracho Tribute Video (7 minutes)	<ul> <li>As video concludes, Felipe Garcia Moreno will return to the stage, &amp; welcome Don Antonio Madero Bracho to join him on stage. <i>Music plays.</i></li> <li>Don Antonio Madero Bracho will approach the stage and will be handed the Award by Felipe Garcia Moreno <i>NOTE: Olivia Soledad will give Don Antonio Madero Bracho 2 minute heads up as the video is ending.</i></li> </ul>
21:46	Don Antonio Madero Bracho accepts Award (7 minutes)	Don Antonio Madero Bracho, 5 minute Speech NOTE: Felipe Garcia Moreno will remain on stage. After speech, Luis Tellez, Duncan Wood, Earl A. Wayne will proceed to the stage to congratulate Madero and pose for a group photo.
21:53	Evening Closing (4 minutes)	After group photo with Don Antonio Madero is complete, Felipe Garcia Moreno will approach mic and deliver closing remarks <i>Note: Antonio Madero, Luis Tellez, Duncan Wood, and Earl A.</i> <i>Wayne will remain on stage.</i>
21:57	Final Group Photo with all Awardees (3 minutes)	Doña Marta Sanchez and Don Juan Gallardo will approach the stage to take a final group photo with Don Antonio Madero, Luis Tellez, Duncan Wood, and Earl A. Wayne.